Constructing the hyperdefinable group from the group configuration

Journal of Mathematical Logic 6 (2):121-139 (2006)
  Copy   BIBTEX

Abstract

Under [Formula: see text]-amalgamation, we obtain the canonical hyperdefinable group from the group configuration.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,642

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Constructing an almost hyperdefinable group.Itay Ben-Yaacov, Ivan Tomašić & Frank O. Wagner - 2004 - Journal of Mathematical Logic 4 (02):181-212.
Hyperdefinable groups in simple theories.Frank Wagner - 2001 - Journal of Mathematical Logic 1 (01):125-172.
Simple almost hyperdefinable groups.Itaï Ben-Yaacov - 2006 - Journal of Mathematical Logic 6 (01):69-88.
Subsimple Groups.Frank Wagner - 2005 - Journal of Symbolic Logic 70 (4):1365 - 1370.
On piecewise hyperdefinable groups.A. Rodriguez Fanlo - 2022 - Journal of Mathematical Logic 23 (3).
Group configurations and germs in simple theories.Itay Ben-Yaacov - 2002 - Journal of Symbolic Logic 67 (4):1581-1600.
One-basedness and groups of the form G/G00.Davide Penazzi - 2011 - Archive for Mathematical Logic 50 (7-8):743-758.

Analytics

Added to PP
2010-08-30

Downloads
15 (#244,896)

6 months
43 (#358,111)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Tristram De De Piro
University of Oxford

References found in this work

Simple theories.Byunghan Kim & Anand Pillay - 1997 - Annals of Pure and Applied Logic 88 (2-3):149-164.
Toward classifying unstable theories.Saharon Shelah - 1996 - Annals of Pure and Applied Logic 80 (3):229-255.
[Omnibus Review].Ehud Hrushovski - 1993 - Journal of Symbolic Logic 58 (2):710-713.
Generalized amalgamation and n -simplicity.Byunghan Kim, Alexei S. Kolesnikov & Akito Tsuboi - 2008 - Annals of Pure and Applied Logic 155 (2):97-114.
Constructing an almost hyperdefinable group.Itay Ben-Yaacov, Ivan Tomašić & Frank O. Wagner - 2004 - Journal of Mathematical Logic 4 (02):181-212.

View all 8 references / Add more references